# SDR REXA2012100101379

- Difficulty date: October 1, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 21,783 hours, 19,226 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 ROWS OF FLOOR TRACK EMERGENCY EXIT LIGHTS INOP.  RE-SECURED FLOOR EMERGENCY LIGHTS CONNECTOR AT SEAT 12C.  OPC OF FLOOR EMERGENCY LIGHTS GOOD IAW AMM 33-51-01.  OK FOR SERVICE.
